Volume 11, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Commensurators of finitely generated nonfree Kleinian groups

Christopher Leininger, Darren D Long and Alan W Reid

Algebraic & Geometric Topology 11 (2011) 605–624
Abstract

We show that any finitely generated torsion-free nonfree Kleinian group of the first kind which is not a lattice and contains no parabolic elements has discrete commensurator.

Keywords
commensurator, Zariski-dense
Mathematical Subject Classification 2000
Primary: 20H10
Secondary: 20F60, 57M50
References
Publication
Received: 27 July 2010
Revised: 27 December 2010
Accepted: 4 January 2011
Published: 24 February 2011
Authors
Christopher Leininger
Department of Mathematics
University of Illinois at Urbana-Champaign
Urbana IL 61801
USA
Darren D Long
Department of Mathematics
University of California, Santa Barbara
Santa Barbara CA 93106
USA
Alan W Reid
Department of Mathematics
University of Texas
Austin TX 78712
USA